# SDR REXA2025041700429

- Difficulty date: January 11, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 601R383887
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PASSENGER DOOR SURROUND STRUCTURE LOWER AFT FITTING AND ADJACENT FRAME ARE CHAFED. BLENDED CHAFFED DAMAGE FROM LOWER AFT. PAX DOOR PIN STOP FITTING AT FS 349 IAW CRJ700 SRM 51-12-00-001-001-A01. MAX. MAT. REMOVED IS .003"". NO DAMAGE ALLOWED PROVIDED IN SRM. REQUIRES ENGINEERING. LPI PERFORMED ON REWORKED AREA OF AFT LOWER PIN FITTING IAW CRJ 700 NDTM PART 1 51-20-008-230-A01 NO INDICATIONS NOTED AT THIS TIME. REPAIRED AREA PER ATTACHED ENDEAVOR AIR EA # CRJ753-18275 REV IR DATED 1/22/2025. INSTALLED LOWER AFT PAX DOOR PIN STOP FITTING IAW CRJ 700 AMM 52-11-02-400-830-A01. COMPLIED WITH STEPS 4A(3)-CLOSE OUT OF CRJ 700 AMM 52-11-02-400-830-A01. NO DEFECTS NOTED AT THIS TIME. OPS TEST GOOD."
